# SDR DALA2017050103513

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 62,941 hours, 25,646 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Housing
- Condition: Corroded
- Location: Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG AFT TRUNNION BEARING HOUSING HAS CORROSION.  REPLACED AFT TRUNNION BEARING IAW AMM 57-54.
